# SDR 9503499882

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALL LANDING GEAR RED UNSAFE LIGHTS REMAINED ON AFTER GEAR WAS RETRACTED DURING CLIMB-OUT.  RECYCLED GEAR WITH SAME RESULTS.  FOLLOWED PRECAUTIONARY OPERATING PROCEDURES AND FLIGHT CONTINUED TO DESTINATION (MIA).  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED R2-28 LANDING GEAR LEVER RELAY.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
